# SDR KCSA071105

- Difficulty date: March 31, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 68,212 hours, 17,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE FUSELAGE FRAME UPPER CHORD IS DAMAGED AT STA 560, LBL 55.
